# SDR A6WA201141096

- Difficulty date: October 31, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rivet
- Condition: Sheared
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVET HEAD ON OTBD BATHTUB FITTING AT LBL 9.  REPLACED RIVET IAW SRM 51-42-06.
